# SDR GTIA2022101336718

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 9,101 hours, 3,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 2799859-1 L2 P/A FLASHLIGHT BLINKING RED -R&R FLASHLIGHT ASSBLY IAW CMM 25-60-02. THIS CLOSES DMI 2799859-1. MOC NOTIFIED. PLACARD REMOVED
